# SDR HNAA2017081400272

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 45,111 hours, 38,107 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE SHORT DISPATCH ON FADEC A.  DOWNLOADED CMC IAW W/C 45-90-00. FOUND MESSAGE ST-ENG1 MMV/CVG SYS. FIM 73-21-00-810-821 OPERATED ENGINES AT MAX THRUST AND SHUTDOWN. DID NOT REMOVE ELECTRICAL POWER FROM FADECS.  ACCESS FADEC DISCRETE 353 FOR BOTH FADECS.
